zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions for fourth-order differential equations with deviating arguments and integral boundary conditions. (English) Zbl 1200.34072
A certain non-local boundary value problem for a fourth-order nonlinear differential equation with a deviation is considered. The author investigates the problem both for advanced and delayed argument, and proves two multiplicity results by using the Avery-Peterson fixed-point theorem. An illustrative example is given as well.

34K10Boundary value problems for functional-differential equations
47N20Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Bai, D.; Xu, Y.: Positive solutions of second-order two-delay differential systems with twin parameter, Nonlinear anal. 63, 601-617 (2005) · Zbl 1091.34034 · doi:10.1016/j.na.2005.05.021
[2] Bai, D.; Xu, Y.: Existence of positive solutions for boundary value problem of second-order delay differential equations, Appl. math. Lett. 18, 621-630 (2005) · Zbl 1080.34048 · doi:10.1016/j.aml.2004.07.022
[3] Boucherif, A.: Second-order boundary value problems with integral boundary conditions, Nonlinear anal. 70, 364-371 (2009) · Zbl 1169.34310 · doi:10.1016/j.na.2007.12.007
[4] Du, B.; Hu, X.; Ge, W.: Positive solutions to a type of multi-point boundary value problem with delay and one-dimensional p-Laplacian, Appl. math. Comput. 208, 501-510 (2009) · Zbl 1170.34046 · doi:10.1016/j.amc.2008.12.020
[5] Feng, M.; Ji, D.; Ge, W.: Positive solutions for a class of boundary-value problem with integral boundary conditions in Banach spaces, J. comput. Appl. math. 222, 351-363 (2008) · Zbl 1158.34336 · doi:10.1016/j.cam.2007.11.003
[6] Jankowski, T.: Positive solutions of three-point boundary value problems for second order impulsive differential equations with advanced arguments, Appl. math. Comput. 197, 179-189 (2008) · Zbl 1145.34355 · doi:10.1016/j.amc.2007.07.081
[7] Jankowski, T.: Three positive solutions to second order three-point impulsive differential equations with deviating arguments, Int. J. Comput. math. 87, 215-225 (2010) · Zbl 1198.34180 · doi:10.1080/00207160801994149
[8] Jiang, D.: Multiple positive solutions for boundary value problems of second order delay differential equations, Appl. math. Lett. 15, 575-583 (2002) · Zbl 1011.34055 · doi:10.1016/S0893-9659(02)80009-X
[9] Wang, W.; Sheng, J.: Positive solutions to a multi-point boundary value problem with delay, Appl. math. Comput. 188, 96-102 (2007) · Zbl 1125.34333 · doi:10.1016/j.amc.2006.09.093
[10] Wang, Y.; Zhao, W.; Ge, W.: Multiple positive solutions for boundary value problems of second order delay differential equations with one-dimensional p-Laplacian, J. math. Anal. appl. 326, 641-654 (2007) · Zbl 1119.34050 · doi:10.1016/j.jmaa.2006.03.028
[11] Yang, C.; Zhai, C.; Yan, J.: Positive solutions of the three-point boundary value problem for second order differential equations with an advanced argument, Nonlinear anal. 65, 2013-2023 (2006) · Zbl 1113.34048 · doi:10.1016/j.na.2005.11.003
[12] Bai, C.: Triple positive solutions of three-point boundary value problems for fourth-order differential equations, Comput. math. Appl. 56, 1364-1371 (2008) · Zbl 1155.34311 · doi:10.1016/j.camwa.2008.02.033
[13] Bai, Z.; Wang, H.: On positive solutions of some nonlinear fourth-order beam equations, J. math. Anal. appl. 270, 357-368 (2002) · Zbl 1006.34023 · doi:10.1016/S0022-247X(02)00071-9
[14] Hao, Z.; Liu, L.; Debnath, L.: A necessary and sufficient condition for the existence of positive solutions of fourth-order singular boundary value problems, Appl. math. Lett. 16, 279-285 (2003) · Zbl 1055.34047 · doi:10.1016/S0893-9659(03)80044-7
[15] Li, F.; Zhang, Q.; Liang, Z.: Existence and multiplicity of solutions of a kind of fourth-order boundary value problem, Nonlinear anal. 62, 803-816 (2005) · Zbl 1076.34015 · doi:10.1016/j.na.2005.03.054
[16] Liu, B.: Positive solutions of fourth-order two point boundary value problems, Appl. math. Comput. 148, 407-420 (2004) · Zbl 1039.34018 · doi:10.1016/S0096-3003(02)00857-3
[17] Yang, D.; Zhu, H.; Bai, C.: Positive solutions for semipositone fourth-order two-point boundary value problems, Electronic. J. Differential equations 2007, No. 16, 1-8 (2007) · Zbl 1118.34019 · emis:journals/EJDE/Volumes/2007/16/abstr.html
[18] Zhang, X.; Liu, L.; Zou, H.: Positive solutions of fourth-order singular three point eigenvalue problems, Appl. math. Comput. 189, 1359-1367 (2007) · Zbl 1126.34321 · doi:10.1016/j.amc.2006.12.017
[19] Zhang, M.; Wei, Z.: Existence of positive solutions for fourth-order m-point boundary value problem with variable parameters, Appl. math. Comput. 190, 1417-1431 (2007) · Zbl 1141.34018 · doi:10.1016/j.amc.2007.02.019
[20] Avery, R. I.; Peterson, A. C.: Three positive fixed points of nonlinear operators on ordered Banach spaces, Comput. math. Appl. 42, 313-322 (2001) · Zbl 1005.47051 · doi:10.1016/S0898-1221(01)00156-0